Post ocp cramps
I went off the pill a few months ago and this is my second cycle without. I was supposed to start menstruating Thursday and had some light cramping, but af was a no-show. When I was on the pill and had sex the day before I was due to start withdrawal bleeding-which was on the third day of sugar pills- then my period would start about 12 hours early. It was like beautiful clock work. Since I'm still waiting for af, I thought a little bedroom fun might help it along. It wasn't rough or anything that we don't usually do. About five minutes later I was hit with the most horrible debilitating cramps, they reduced me to tears and I'm pretty good at dealings with muscles pain. They went from behind my belly button and wrapped down and up to my tail bone. Is this just my body trying to go through puberty again or is my uterus trying to punish me with all the cramps and other pms symptoms it saved up while I was on the pill? I've also been dealing with the most ridiculous bloating ever. Putting socks on was almost a challenge. Has anyone else dealt with post hormonal contraceptive issues like this? How do you deal with them?